Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Matrazapine (sp) anyone else take this?

(2 Posts)
Lovemusic33 Wed 04-Jan-17 10:12:43

I am on week 4 of matrazapine, I started taking it before life chucked extra crap at me (found out partner was cheating, kicked him out a few days before Christmas), 4 days ago I was suicidal, didn't want to go on, I still feel like life isn't worth living but am getting through each day at a time.

I take 30mg at night, I wake up feeling totally drained and low, as the day goes on my mood lifts a little but I am up and down ( one minute I'm crying, the next I'm trying to make plans for tomorrow ), I have the GP tomorrow to discus how I am and possibly adjust medication, I'm not sure I want to increase to 45mg ( which is maximum dose ) as then there's no where to go if things get any worse. I'm not sure if they are making me more suicidal or it's just because they are not working. I know pills are not going to magically make me better.

I have tried most other anti depressants and could not cope with the side effects, matrazapine are meant to be one of the strongest but I'm not having as many side effects as other drugs.

I am waiting for the mental health team to assess me, I was referred as 'urgent' before the new year but haven't heard from them.

AnxiousCarer Wed 04-Jan-17 14:23:04

I'm also on Mirtazapine on week 8 now, had 4 weeks at 15mg then 30 mg for4 weeks GP just given me another prescription for 4 more weeks at 30mg. 4 weeks in is still pretty early days as it takes a couple of weeks to kick in then a bit longer to reach full effect. Best to discuss with GP for their advise on dosage, mine seems surprised Ive not felt much better on 30mg than 15 though I don't feel bad I can't say I've noticed a difference since dose increased. It has takenvthe edge off my anxiety, but it did that at 15mg too. CPN said that with Mirtazapine the side effects are normally less on the higher doses than the low ones for some reason.

When I was at my lowest some years ago I was started on Flouxitine and went from feeling like justvwanted to die to feeling actively suicidal as I started to feel better and actually had the motivationn to do something if that makes sense, definately discuss how you are feeling with GP. sorry I'm not a lot of help really. Get GP to chase the MH referal too.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now